Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Uniform stability with respect to the impulsive perturbations of the solutions of impulsive differential equations

  • 42 Accesses

Abstract

The notions of strong uniform stability of the zero solution of systems of differential equations and uniform stability with respect to the impulsive perturbations of the zero solution of systems of impulsive differential equations are introduced. The main results are given in two theorems. The first contains sufficient conditions under which the strong uniform stability of the zero solution of the respective system without impulses implies uniform stability with respect to the impulsive perturbations of the zero solution of the initial system with impulses. In the second theorem sufficient conditions are given under which the uniform Lipschitz stability of the zero solution of the respective system without impulses implies uniform stability with respect to the impulsive perturbations of the zero solution of the initial system with impulses.

This is a preview of subscription content, log in to check access.

References

  1. Dannan, F. M., and Elaydi, S. (1986).Journal of Mathematical Analysis and Applications,113(2), 562–577.

  2. Dishliev, A. B., and Bainov, D. D. (1985).Bulletin of the Institute of Mathematics, Academia Sinica,13(3), 237–256.

  3. Dishliev, A. B., and Bainov, D. D. (1988).Journal of Mathematical Analysis and Applications,135(2), 369–382.

  4. Mil'man, V. D., and Myshkis, A. D. (1960).Siberian Mathematical Journal,1(2), 233–237 [in Russian].

  5. Pandit, S. G. (1977).Bulletin of the Australian Mathematical Society,175, 423–432.

  6. Rao, R. M., and Rao, S. H. (1977).Bulletin of the Australian Mathematical Society,16, 99–110.

  7. Simeonov, P. S., and Bainov, D. D. (1986).Journal of Mathematical Analysis and Applications,117(1), 247–263.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dishliev, A.B., Bainov, D.D. Uniform stability with respect to the impulsive perturbations of the solutions of impulsive differential equations. Int J Theor Phys 31, 363–372 (1992). https://doi.org/10.1007/BF00673268

Download citation

Keywords

  • Differential Equation
  • Field Theory
  • Elementary Particle
  • Quantum Field Theory
  • Initial System